Alert archive / Ohio / Special Weather Statements in 2015

Special Weather Statement, NWS Cleveland, OH

August 3, 20155 counties in Ohio

NWS Cleveland, OH issued this special weather statement at Aug 3, 2015, 2:37 AM EDT for 5 counties in Ohio. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 2:37 AM EDT (06:37 UTC)
Expired
Aug 3, 2015, 3:30 AM EDT
In force
53 min
Issued by
NWS Cleveland, OH

Counties Crawford County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 125 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1978 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WWUS81 KCLE 030637
SPSCLE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
237 AM EDT MON AUG 3 2015
 
OHZ017-027>029-036-037-030730-
RICHLAND-MORROW-HANCOCK-MARION-WYANDOT-CRAWFORD-
237 AM EDT MON AUG 3 2015

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT 
MARION...MORROW... WYANDOT...RICHLAND...CRAWFORD AND SOUTHEASTERN 
HANCOCK COUNTIES...

AT 235 AM EDT...A BROKEN LINE OF STRONG THUNDERSTORMS WAS ALONG A 
LINE EXTENDING FROM 5 MILES SOUTH OF FINDLAY TO NEAR MANSFIELD...  
MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...MARION...BUCYRUS...UPPER SANDUSKY...MOUNT GILEAD...
GALION...SHELBY...ONTARIO...LEXINGTON...CRESTLINE...CARDINGTON...
BELLVILLE...PLYMOUTH...FOREST...ARLINGTON...PROSPECT...NEW
WASHINGTON...SYCAMORE...LA RUE AND MORRAL.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4099 8353 4099 8242 4082 8242 4078 8238
      4073 8238 4073 8234 4056 8234 4055 8264
      4034 8265 4036 8293 4042 8294 4044 8325
      4051 8325 4051 8342 4068 8342 4071 8349
      4082 8351 4082 8384
TIME...MOT...LOC 0635Z 292DEG 37KT 4096 8275 4076 8337 4068 8397 
$$

MULLEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 3, 1:58 AM EDT, 39 minutes earlier.

Area forecast discussion, Aug 3, 1:58 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
158 AM EDT MON AUG 3 2015

.SYNOPSIS...
LOW PRESSURE WILL MOVE THROUGH THE CENTRAL GREAT LAKES OVERNIGHT
AND REACH QUEBEC ON MONDAY. A TRAILING COLD FRONT WILL DROP ACROSS
THE AREA EARLY MONDAY. A SECOND COLD FRONT WILL FOLLOW ON TUESDAY.
TUESDAY EVENING AND WEDNESDAY HIGH PRESSURE WILL BUILD BACK INTO
THE OHIO VALLEY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
BAND OF CONVECTION WITH COLD FRONT CONTINUES TO SAG SOUTH TO BE
JUST NORTH OF LAKE ERIE. SHORT TERM HI-RES MODELS HAVE MISSED THIS
LATEST SURGE SOUTH TOWARD LAKE ERIE WHICH CALLS INTO QUESTION THE
PROGS FOR THE REST OF TONIGHT BY THESE MODELS. RAP AND HRRR REALLY
START TO DIVERGE BY THE END OF THE NIGHT. WILL CONTINUE WITH
ONGOING FORECAST PLAN...BRINGING BAND OF CONVECTION INTO THE CWA
AROUND 05Z AND MOVING MOST OF THE BAND SE OF LAKE ERIE BY 12Z. A
SEVERE THREAT SHOULD BE PRESENT AS THE CONVECTION ARRIVES IN NW OH
BUT THE STORMS ARE EXPECTED TO WEAKEN SO DON'T EXPECT MUCH OF A
SEVERE THREAT ANYWHERE BEYOND NW OH.

LOW TEMPS STILL LOOK FINE IN THE MID 60S TO NEAR 70 FOR ONE MORE
NIGHT IN THE WARM SECTOR BUT DID LOWER BY A DEGREE OR TWO IN THE
SOUTH/SE AS DEWPOINTS A LITTLE LOWER THAN EXPECTED.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
COLD FRONT SHOULD BE ACROSS NWRN OHIO BY 12Z WITH SHOWERS AND
POSSIBLY A FEW THUNDERSTORMS ONGOING ACROSS THE EASTERN AND
SOUTHERN COUNTIES. WHILE THE WESTERN COUNTIES DRY THROUGH THE LATE
MORNING AND AFTERNOON THE NAM12 CONTINUES TO SHOW SUFFICIENT
MOISTURE FOR AT LEAST CHANCE POPS INTO THE AFTERNOON. ALSO A
FAIRLY STRONG SHORT WAVE WILL BE ROTATING THROUGH THE BASE OF THE
TROUGH WHICH WILL BE JUST TO OUR NORTH. IN ALL...WILL ONLY SLOWLY
DECREASE POPS EAST THROUGH THE DAY. MONDAY NIGHT THE NAM AND GFS
BOTH SHOW DRYING MOVING IN FROM THE WEST ALTHOUGH DEEP MOISTURE
ASSOCIATED WITH THE UPPER LOW OVER THE GREAT LAKES WILL BE JUST TO
OUR NORTH. THE NAM IS DRIER THAN THE GFS HERE BUT WILL SIDE MORE
TOWARD THE NAM AND GO WITH A DRY FORECAST MOST AREAS. WILL KEEP A
LOW CHANCE POP NWRN PA AND FAR NERN OHIO AS THE WRAP AROUND
MOISTURE SHOULD CATCH THAT AREA FIRST. TUESDAY ANOTHER SHORT WAVE
ROTATING THROUGH THE BASE OF THE UPPER LOW WILL LIKELY ALLOW SOME
OF THIS WRAP AROUND MOISTURE TO DROP INTO AT LEAST THE NERN PORTION
OF THE AREA. WILL BRING CLOUDS INTO THE NE FOR THE DAY ALONG WITH
CHANCE POPS. CONTINUED DRY AND PC REMAINDER OF THE AREA. WEDNESDAY
THE UPPER LOW TRIES TO SHIFT EAST. MODELS DIFFER OF THE CHARACTER
OF THE DAY HOWEVER AS THE NAM SHOWS A DRY SLOT ACROSS THE AREA
WITH SUBSIDENCE AND A SURFACE HIGH. THE GFS IS MORE PROGRESSIVE
QUICKLY MOVING THE DRY AIR EAST AND MOVING IN A SHORT WAVE AND
DEEP MOISTURE OUT OF THE MIDWEST. THE ECMWF HAS THIS FEATURE AS
WELL HOWEVER IT REMAINS FURTHER WEST. FOR NOW WILL ONLY BRING A
LOW CHANCE POP TO THE FAR SOUTHWEST DURING THE AFTERNOON AND
CONTINUE DRY ELSEWHERE. WILL EXPAND THE CHANCE POPS A BIT
WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE RIDGE ACROSS THE WESTERN U.S. AND THE TROUGH ACROSS THE EAST
WILL CONTINUE THROUGH THE WEEKEND. THIS WILL KEEP TEMPERATURES
RUNNING BELOW NORMAL FOR EARLY AUGUST...LOW/MID 70S ONLY.
SHORTWAVE ENERGY WILL BE MOVING OUT OF THE PLAINS AND TO THE LOWER
OHIO VALLEY. A SURFACE LOW WILL TRACK ALONG THE OHIO VALLEY
THURSDAY AND TO THE EAST COAST BY FRIDAY. CANADIAN HIGH PRESSURE
WILL SETTLE MORE FIRMLY ACROSS THE LOWER GREAT LAKES FOR THE
WEEKEND. THERE WILL BE TIMING AND TRACK ADJUSTMENTS THAT WILL NEED
TO BE MADE WITH THIS SYSTEM.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
A LINE OF THUNDERSTORMS WILL CONTINUE TO DROP SE ACROSS NORTHERN
OHIO AHEAD OF A COLD FRONT. EXPECT THUNDER CHANCES TO BE HIGHEST
AT SITES NEARER TO THE LAKESHORE THROUGH 4 AM. THIS LINE WILL
WEAKEN AS IT MOVES DEEPER INTO OHIO. THE COLD FRONT WILL CLEAR
TOLEDO AROUND 12Z WITH A WIND SHIFT...THEN SETTLE NORTH OF
COLUMBUS THROUGH THE REST OF THE OVERNIGHT. LEFT MENTION OF BRIEF
MVFR CIGS BEHIND THE FRONT...PRIMARILY IN THE NW. THE WIND WILL
REMAIN VERY GUSTY AHEAD OF THE FRONT. THE FRONT WILL BE THE FOCUS
FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY MONDAY
AFTERNOON...SO LEFT MENTION OF PROB30 TSRA FOR SOUTHERNMOST
TERMINALS...TO INCLUDE MANSFIELD.

OUTLOOK...THERE WILL BE A FEW OPPORTUNITIES FOR NON VFR WEATHER
WEDNESDAY THROUGH FRIDAY.

&&

.MARINE...
IT WILL BE A RATHER BREEZY PERIOD ON THE LAKE FROM THIS
EVENING THROUGH TUESDAY. A COLD FRONT WILL CROSS THE LAKE EARLY
MONDAY MORNING. AHEAD OF IT A COUPLE ROUNDS OF SHOWERS/THUNDERSTORMS
POSSIBLE. SOME THUNDERSTORMS MAY MAKE IT INTO THE WESTERN BASIN BY
6PM AND THEY MAY BE ON THE STRONG SIDE. OTHERWISE THE BULK OF THE
STORMS WILL ARRIVE OVERNIGHT. SOUTHWEST WINDS WILL INCREASE THIS
EVENING TO 25 KNOTS...SHIFTING TO THE WEST ON MONDAY MORNING AND
EARLY AFTERNOON AND DECREASING SOME. HAVE EXTENDED THE SMALL CRAFT
ADVISORY EASTWARD STARTING LATER THIS EVENING. WINDS WILL BACK TO
THE SOUTHWEST AS A SECONDARY TROUGH APPROACHES FOR TUESDAY.  WINDS
WILL PEAK AT 10 TO 20 KNOTS WITH THIS TROUGH. FINALLY BY WEDNESDAY
HIGH PRESSURE WILL BE BUILDING ACROSS THE REGION AND WIND/WAVES WILL
CALM DOWN. FOR THE SECOND HALF OF THE WEEK WINDS WILL COME AROUND TO
THE NORTHEAST AS LOW PRESSURE TRACKS ACROSS THE OHIO VALLEY TO THE
VIRGINIAS TO END THE WORK WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
     LEZ147>149.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     LEZ142-143.
     SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
     LEZ144>146.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...OUDEMAN
AVIATION...MAYERS
MARINE...OUDEMAN
Hazardous weather outlook, Aug 2, 4:49 AM EDT, 21 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
449 AM EDT SUN AUG 2 2015

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-030900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
449 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE GREAT LAKES
TODAY AND MOVE SOUTHEAST TONIGHT AHEAD OF A COLD FRONT. IF THE
STORMS MAINTAIN THEIR INTENSITY...DAMAGING WINDS ARE POSSIBLE
TONIGHT. THE BEST CHANCE WOULD BE ACROSS NORTHWEST OHIO AND THE
COUNTIES NEAR LAKE ERIE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE COLD FRONT MAY STILL BE IN THE AREA ON MONDAY. STRONG TO
SEVERE THUNDERSTORMS MAY DEVELOP AGAIN ALONG THE COLD FRONT.
DAMAGING WINDS WOULD BE THE THREAT WITH THE BEST CHANCE FROM
AROUND YOUNGSTOWN TO CANTON AND MOUNT VERNON AND POINTS SOUTHEAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, Aug 3, 1:01 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
101 AM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     MARINE TSTM WIND 6 W PORT CLINTON        41.51N 83.05W
08/03/2015  M43 MPH          OTTAWA             OH   OFFICIAL NWS OBS

            PEAK GUST 37 KNOTS/43 MPH

&&

THOMPSON
Special weather statement, Aug 3, 1:01 AM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
101 AM EDT MON AUG 3 2015

OHZ003-006>009-017-018-030600-
LUCAS-HANCOCK-ERIE-OTTAWA-WOOD-SENECA-SANDUSKY-
101 AM EDT MON AUG 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOOD...SANDUSKY...
NORTHWESTERN SENECA...ERIE...SOUTHWESTERN LUCAS...OTTAWA AND NORTHERN
HANCOCK COUNTIES...

AT 1259 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF KELLEYS ISLAND TO 6 MILES
NORTHWEST OF OAK HARBOR TO 7 MILES NORTHEAST OF DEFIANCE...AND
MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4146 8387 4162 8313 4155 8337 4147 8374
      4163 8284 4153 8279 4163 8267 4162 8267
      4150 8271 4146 8304 4145 8304 4149 8269
      4138 8250 4143 8235 4134 8253 4105 8388
TIME...MOT...LOC 0459Z 280DEG 15KT 4170 8251 4157 8324 4143 8385 4133
8424

MULLEN
Special weather statement, Aug 3, 1:35 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
135 AM EDT MON AUG 3 2015

OHZ006-009>013-017>021-027-028-030630-
SUMMIT-CUYAHOGA-ERIE-HANCOCK-LORAIN-WYANDOT-HURON-MEDINA-SENECA-LAKE-
CRAWFORD-GEAUGA-WOOD-
135 AM EDT MON AUG 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WOOD...
HURON...MEDINA...SUMMIT...SENECA...CUYAHOGA...ERIE...LAKE...
WYANDOT...GEAUGA...CRAWFORD...LORAIN AND HANCOCK COUNTIES...

AT 134 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR cleveland TO NEAR WELLINGTON TO NEAR WAKEMAN TO
NEAR FINDLAY...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...AKRON...LORAIN...ELYRIA...FINDLAY...MEDINA...
PAINESVILLE...TIFFIN...NORWALK...WILLOWICK...FOSTORIA...BUCYRUS...
VERMILION...WESTERN VERMILION...UPPER SANDUSKY...CHARDON...
BLUFFTON...FAIRPORT HARBOR...PARMA AND LAKEWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4117 8388 4126 8333 4125 8284 4152 8202
      4143 8197 4150 8196 4149 8174 4176 8129
      4185 8100 4135 8100 4134 8139 4091 8142
      4099 8165 4107 8242 4099 8244 4099 8273
      4071 8273 4069 8343 4082 8351 4082 8388
TIME...MOT...LOC 0534Z 269DEG 23KT 4173 8144 4118 8226 4131 8247 4106
8371

MULLEN
Local storm report, Aug 3, 1:48 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
148 AM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     HAIL             OAK HARBOR              41.51N 83.15W
08/03/2015  E0.25 INCH       OTTAWA             OH   TRAINED SPOTTER

0116 AM     HAIL             3 W LINDSEY             41.42N 83.28W
08/03/2015  E0.25 INCH       SANDUSKY           OH   911 CALL CENTER

            1/4 TO 3/8 INCH HAIL LASTED ABOUT 10 MINUTES

&&

MULLEN
Local storm report, Aug 3, 2:00 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
200 AM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     MARINE TSTM WIND CLEVELAND               41.48N 81.68W
08/03/2015  M44.00 MPH       CUYAHOGA           OH   ASOS

            KBKL HAD A GUST TO 38KT

0122 AM     TSTM WND GST     1 W BROOK PARK          41.40N 81.85W
08/03/2015  M48.00 MPH       CUYAHOGA           OH   ASOS

            KCLE WIND GUST TO 42 KNOTS

&&

MULLEN
Special weather statement, Aug 3, 2:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
237 AM EDT MON AUG 3 2015

OHZ017-027>029-036-037-030730-
RICHLAND-MORROW-HANCOCK-MARION-WYANDOT-CRAWFORD-
237 AM EDT MON AUG 3 2015

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT
MARION...MORROW... WYANDOT...RICHLAND...CRAWFORD AND SOUTHEASTERN
HANCOCK COUNTIES...

AT 235 AM EDT...A BROKEN LINE OF STRONG THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM 5 MILES SOUTH OF FINDLAY TO NEAR MANSFIELD...
MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...MARION...BUCYRUS...UPPER SANDUSKY...MOUNT GILEAD...
GALION...SHELBY...ONTARIO...LEXINGTON...CRESTLINE...CARDINGTON...
BELLVILLE...PLYMOUTH...FOREST...ARLINGTON...PROSPECT...NEW
WASHINGTON...SYCAMORE...LA RUE AND MORRAL.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4099 8353 4099 8242 4082 8242 4078 8238
      4073 8238 4073 8234 4056 8234 4055 8264
      4034 8265 4036 8293 4042 8294 4044 8325
      4051 8325 4051 8342 4068 8342 4071 8349
      4082 8351 4082 8384
TIME...MOT...LOC 0635Z 292DEG 37KT 4096 8275 4076 8337 4068 8397

MULLEN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 12:27 AM EDTSpecial Marine WarningCLE63 min
Aug 3, 1:01 AM EDTSpecial Weather StatementCLEErie, Ottawa, Sandusky, Wood59 min
Aug 3, 1:11 AM EDTSpecial Marine WarningCLE94 min
Aug 3, 1:35 AM EDTSpecial Weather StatementCLECrawford, Cuyahoga, Geauga, Hancock, Huron, Lake and 5 more55 min
Aug 3, 4:09 AM EDTBeach Hazards StatementCLEAshtabula, Lake16 hr

Nearby

Special Weather Statements in Ohio, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.